MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that due to heat and syringe errors, the procedure could not be completed.The device was confirmed to be in good condition after preparation.No additional information was provided.
 
Event or Problem Description
It was reported that due to heat and syringe errors, the procedure could not be completed.The device was confirmed to be in good condition after preparation.There were no patient complication and the patient status is reported as good following this aborted procedure.No patient complications were reported following the procedure.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported event cannot be confirmed.Analysis of the returned generator did not identify any damages that could have caused or contribute to the reported event.The review from the product record review confirmed that the generator met specification prior to release and there was no patient harm due to the reported event.There was no information to reasonably suggest that the as reported event could potentially cause or contribute to a death or serious injury if the malfunction were to reoccur.Device history record (dhr): a review of the dhr confirmed that the device met all material, assembly and performance specification.Device technical analysis: the generator was returned and upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Visual inspection of the generator found a minor plastic enclosure damage.The part was replaced.During functional testing, the reported event could not be replicated.The generator passed full functional and electrical safety testing.Labeling review: review of the complaint information and the generator instruction for use manual did not reveal any evidence of device off-label use or failure to follow instructions.Investigation conclusion: based on analysis results a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
300 boston scientific way
marlborough MA 01752
MDR Report Key11317995
Report Number2937094-2021-00114
Device Sequence Number19864872
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/11/2021
03/31/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/07/2021
04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1